# SDR TRAX200801051

- Difficulty date: August 23, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 16,441 hours, 13,750 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SERVICE DOOR IS VERY HARD TO OPEN FROM OUTSIDE.  LUBE SERVICE DOOR OK FOR SERVICE.
